# SDR DALA2015112807241

- Difficulty date: November 28, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1474 LONGERON 15L,.  SKIN WAS REPARED IAW SRM 53-01, FIG 4, 51-30-2, AND 51-10-3, PAR 14 AND 21.
